Maderfaxxer Feb 12, 2013 @ 10:08am
Help me with my Medigun!
when i start healing people, the beam show up for like 2 seconds, then it disappears! i do not have any skins or mods, i deleted my TF folder yesterday, so thats guaranteed. is this a bug, or is it just happening for me? also, it happens every single time, so its not just the server or anything.. HELP!

Also, i cannot seem to put on Motion blur in the options? why is that? i have everything on Max settings.
Last edited by Maderfaxxer; Feb 12, 2013 @ 10:19am
Showing 1-2 of 2 comments
< >
ORGANNER.PL BETA TESTER Feb 12, 2013 @ 10:13am 
Does it really matter? It happens to me as well, but I don't mind.
Maderfaxxer Feb 12, 2013 @ 10:14am 
It dosent matter that much, but its kinda annoying sometimes, because i dont know where it goes and etc etc. also my medigun is called "Magic beamzz of healing" so i would like my beamzz :D
Showing 1-2 of 2 comments
< >
Per page: 15 30 50
Date Posted: Feb 12, 2013 @ 10:08am
Posts: 2